# SDR AWXA200300941

- Difficulty date: August 19, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 62,632 hours, 51,483 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 8709384
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 38,484 hours, 27,493 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON INITIAL TAKEOFF ROLL EN ROUTE, THE CABIN CLIMB INDICATOR NEEDLE WENT TO RAPID RATE OF DESCENT OF ABOUT 4000 FPM, REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER IAW BMM 21-31-21, PERFORMED OPERATIONAL CHECK IAW T/C F1B21001. RAN ENGINE AT TAKEOFF POWER, AIRCRAFT PRESSURIZATION WAS NORMAL. VENDOR FUNCTIONAL TEST OF CABIN PRESSURE CONTROLLER, CONFIRMED FAILURE OF UNIT.   R & R 2 CAPACITORS. UNIT WAS TEST AND RETURNED TO SERVICE IAW CMM 21-31-11, REV. 13.
